# SDR 97ZZZX3453

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N50588
- Make and model: Bolkms BO105S
- Aircraft serial: S780
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Defective
- Location: Tail Rotor
- Part time: 572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BLADES REPAIRED BY EUROCOPTERS ONLY 306.4 HOURS AGO.  LEAIDNG EDGE AND TIP CAP NEEDS REWORK AND PAINTING.
